Nexplanon implant side effects?Watch
Over the past couple of years I’ve suffered with on and off pelvic pain (the pain can be a dull ache and cramping), the pain is in my low abdomen between my hip bones. I have had every test under the sun including multiple ultrasounds and it all came back clear and healthy. The only ‘trend’ I’ve noticed is that I never had any of these issues before I got the contraceptive implant (Nexplanon). Has anyone else has this side effect? Could it be the implant or am I reaching here?
Sorry you seem to be having issues related to the nexplanon implant,
Sounds like some side effects you having with pain & dull ache with cramps, but also around time of your periods you may experience them still as its just part of the process each month still .
If you had as many tests as you said you had and all comes back clear then obviously its just the implant probably, it does take time to adjust similar to the pill it will take take for your body to get use to a foreign object in the body and for it to do it job .
I can't say for sure ok if its side effects from the implant causing you issues or its just yourself being bit paranoid over things.
I don't have it myself as I use pill, but if you want to PM then feel free ok as I work in healthcare as a midwife.